# SDR CA021217007

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,190 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED EXTENSIVE CRACKING ON CAPTAIN'S SIDE WINDOW OUTER PANE. FERRY FLIGHT COMPLETED TO MAINTENANCE BASE WHERE WINDOW WAS REPLACED.
